| Model Number |
2R8875 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink solution set with duo-vent spike separated from the junction with the white piece which resulted in a fluid leak.This issue occurred while preparing the product with arsenic prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: e1: initial reporter e-mail, g2 (add source), h4, h6 (update codes), h10, h11.H4: the lot was manufactured may 21-22, 2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.